# SDR 98ZZZX534

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499CZ
- Make and model: Beech 99A
- Aircraft serial: U81
- Engine: Pwa PT6A27
- System (JASC): 7320 · Fuel Controlling System
- Part: Rod End
- Part number: 3008787
- Condition: Defective
- Location: Cam Box To Fcu
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE POWER WOULD NOT DECREASE DUE TO TIGHT ROD END CONNECTOR FROM CAM BOX TO FCU DEFECTIVE.  TAT:  30,824 HOURS.  ENGINE TSN:  4,295 HOURS.  ENGINE TSO:  1,129 HOURS.
